Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Stinging rash on abdomen, joint pain, mild fever, loss of appetite. Cause?

I have rash from right upper abdomen around to back almost in a straight line around, looks like pictures I ve seen of poison oak but with it I have a achyness and joint pain perhaps mild temperature and loss of appetite . I was outside monday doing yard work...wednesday felt a pain in area of my right top rib and thought perhaps I d bruised it..but pulling up my shirt when I got home I saw this rash..which is burning but not itchy yet
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear
Welcome to the board of Health care magic.
Dear friend the way you have described the symptoms for me it appears to be a case of Herpes Zoster. Nothing to worry you will be prescribed some symptomatic drugs like painkiller, soothing agents locally etc.
And it may take some weeks to heal because this a viral infection . It will complete its course
You please have a consultation with Dermatologist.
Hope your query is answered.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor